# SDR REXA2017101101091

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,838 hours, 14,730 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 1009750
- Part serial: X101511
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE EXTINGUISHER LOW.  INSTALLED A NEW FIRE EXTINGUISHER IN THE COCKPIT IAW AMM 26-23-01. ACFT OK FOR SERVICE.
